# SDR CALA2025110410861

- Difficulty date: November 3, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N830UA
- Make and model: Airbus A319-131
- Aircraft serial: 1243
- Aircraft time: 76,727 hours, 34,108 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD324131
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CABIN EMERGENCY LIGHTING TEST CIDS FAULTED 33-51-38.   R & R EPSU BATT IAW AMM 33-51-00-710-812-A, OPS CHECK GOOD
